# SDR SWAA072117

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 50,309 hours, 43,979 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Pushrod
- Part number: 6545166
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT ELEVATOR TRIM TAB PUSH ROD FWD ROD END CORRODED.  R&R TRIM TAB PUSH ROD PER MM.
